# SDR FDEA201003160837

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,432 hours, 9,928 cycles
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 60 KIAS, THE NR 2 THRUST REVERSER UNLOCKED LIGHT WITH ACCOMPANIED ECAM WARNING ILLUMINATED. TAKEOFF REJECTED, ECAM AND QRH  CHECKLISTS COMPLETE.  MEL 16MAR10  RELEASED FOR SERVICE PER MEL: 78-30-01-C  CATEGORY: C EXPIRATION: 26MAR10,  "MEL 78-30-01-C:  ENG 2THRUST REVERSER - INOP.  THRUST REVERSER IS DEACTIVATED IN FWD THRUST POSITION. "  ALSO PERFORMED REJECTED TAKEOFF INSP, NO DEFECTS NOTED IAW AMM 32-40-00-6.  REPLACED LT AND RT RVDT MODULES IAW AMM 78-31-40-4 06, OPS CHECKS IS GOOD,  INDICATION IN COCKPIT CKS GOOD.  OK FOR SERVICE.   PREMATURE REMOVAL/INSTALLATION.
